American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45L05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] P. P. B. Eggermont and Ch. Lubich. Operational quadrature methods for Wiener-Hopf integral equations . Math. Comp. 60 (1993) 699-718. MR 1160274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. R. Crisci, E. Russo and A. Vecchio. Stability results for one-step discretized collocation methods in the numerical treatment of Volterra integral equations . Math. Comp. 58 (1992) 119-134. MR 1106963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hideaki Kaneko and Yuesheng Xu. Degenerate kernel method for Hammerstein equations . Math. Comp. 56 (1991) 141-148. MR 1052097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Giuliana Criscuolo, Giuseppe Mastroianni and Giovanni Monegato. Convergence properties of a class of product formulas for weakly singular integral equations . Math. Comp. 55 (1990) 213-230. MR 1023045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Bellen, Z. Jackiewicz, R. Vermiglio and M. Zennaro. Natural continuous extensions of Runge-Kutta methods for Volterra integral equations of the second kind and their applications . Math. Comp. 52 (1989) 49-63. MR 971402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark A. Lukas. Convergence rates for regularized solutions . Math. Comp. 51 (1988) 107-131. MR 942146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. P. B. Eggermont. Approximation properties of quadrature methods for Volterra integral equations of the first kind . Math. Comp. 43 (1984) 455-471. MR 758194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Douglas N. Arnold. A spline-trigonometric Galerkin method and an exponentially convergent boundary integral method . Math. Comp. 41 (1983) 383-397. MR 717692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Claus Schneider. Product integration for weakly singular integral equations . Math. Comp. 36 (1981) 207-213. MR 595053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hermann Brunner. Discretization of Volterra integral equations of the first kind . Math. Comp. 31 (1977) 708-716. MR 0451794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. W. Groetsch. On existence criteria and approximation procedures for integral equations of the first kind . Math. Comp. 29 (1975) 1105-1108. MR 0412757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James L. Phillips. Error analysis for direct linear integral equation methods . Math. Comp. 27 (1973) 849-859. MR 0374843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia